Estimation for parameters of interest in random effects growth curve models
In this paper, we consider the general growth curve model with multivariate random effects covariance structure and provide a new simple estimator for the parameters of interest. This estimator is not only convenient for testing the hypothesis on the corresponding parameters, but also has higher efficiency than the least-square estimator and the improved two-stage estimator obtained by Rao under certain conditions. Moreover, we obtain the necessary and sufficient condition for the new estimator to be identical to the best linear unbiased estimator. Examples of its application are given.
Volume (Year): 98 (2007)
Issue (Month): 2 (February)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Tapio Nummi, 1997. "Estimation in a random effects growth curve model," Journal of Applied Statistics, Taylor & Francis Journals, vol. 24(2), pages 157-168.
When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:98:y:2007:i:2:p:317-327. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.